BibTeX record journals/jct/KrattenthalerM13

download as .bib file

@article{DBLP:journals/jct/KrattenthalerM13,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {A Riccati differential equation and free subgroup numbers for lifts
               of PSL\({}_{\mbox{2}}\)(\emph{Z})PSL2(Z) modulo prime powers},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {120},
  number    = {8},
  pages     = {2039--2063},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.jcta.2013.08.002},
  doi       = {10.1016/j.jcta.2013.08.002},
  timestamp = {Tue, 16 Feb 2021 14:06:44 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/KrattenthalerM13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics